# SDR USAA040975

- Difficulty date: November 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - WING SKIN CUTOUT, .5 INCH X .75 INCH AT (4) LOCATIONS, CORROSION; NO LEVEL OR TASK; LT WING 7403L PANEL FUEL BOOST PUMP ACCESS AREA.  REMOVED CORROSION AND REPAIRED IAW DRAFT EA 79514.
